Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 105, NWS Austin/San Antonio, TX

August 10, 2012Comal County, Guadalupe County, Hays County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Aug 10, 2012, 4:48 PM CDT for Comal County, Guadalupe County, Hays County, Texas. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2012, 4:48 PM CDT (21:48 UTC)
Expired
Aug 10, 2012, 5:30 PM CDT
In force
42 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Comal County, TX, Guadalupe County, TX, Hays County, TX

The radar

The Austin/San Antonio radar (KEWX), 10 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 5:13 PM CDTTSTM WND GST 603 Wnw Zorn, TX
Aug 10, 5:30 PM CDTTSTM WND DMGNew Braunfels, TXNWS EMPLOYEE RELAYED REPORT OF 3 FOOT DIAMETER TREE BLOWN DOWN ONTO HOUSE IN NEW BRAUNFELS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 4:31 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 9.8 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2012-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 855 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2012-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
855 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1067 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

046 
WUUS54 KEWX 102148
SVREWX
TXC091-187-209-102230-
/O.NEW.KEWX.SV.W.0105.120810T2148Z-120810T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
448 PM CDT FRI AUG 10 2012

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN COMAL COUNTY...
  NORTH CENTRAL GUADALUPE COUNTY...
  SOUTH CENTRAL HAYS COUNTY...

* UNTIL 530 PM CDT.

* AT 447 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
  MPH.  THIS STORM WAS LOCATED NEAR CANYON LAKE DAM...AND MOVING
  SOUTH AT 20 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE NEW BRAUNFELS...ZORN AND
  GERONIMO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2966 9793 2965 9828 2996 9827 2996 9801
TIME...MOT...LOC 2148Z 338DEG 18KT 2986 9814

$$
3 follow-up statements
109 
WWUS54 KEWX 102203
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
503 PM CDT FRI AUG 10 2012

TXC091-187-209-102230-
/O.CON.KEWX.SV.W.0105.000000T0000Z-120810T2230Z/
GUADALUPE TX-HAYS TX-COMAL TX-
503 PM CDT FRI AUG 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR EASTERN COMAL...SOUTH CENTRAL HAYS AND NORTH CENTRAL GUADALUPE
COUNTIES...

AT 457 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR SATTLER...OR 
6 MILES SOUTHEAST OF CANYON LAKE DAM...MOVING SOUTH AT 20 MPH. THIS 
STORM WILL IMPACT AREAS ALONG FM 306 BETWEEN CANYON LAKE DAM AND 
GRUENE. 

SOME LOCATIONS IN THE WARNING AREA INCLUDE HUNTER...GRUENE...NEW
BRAUNFELS...FREIHEIT...ZORN...SOLMS AND GERONIMO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2966 9793 2965 9828 2996 9827 2996 9801
TIME...MOT...LOC 2202Z 338DEG 18KT 2979 9811

$$
122 
WWUS54 KEWX 102210
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
510 PM CDT FRI AUG 10 2012

TXC091-187-209-102230-
/O.CON.KEWX.SV.W.0105.000000T0000Z-120810T2230Z/
GUADALUPE TX-HAYS TX-COMAL TX-
510 PM CDT FRI AUG 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR EASTERN COMAL...SOUTH CENTRAL HAYS AND NORTH CENTRAL GUADALUPE
COUNTIES...

AT 506 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.  THIS STORM WAS LOCATED NEAR GRUENE...OR NEAR NEW 
BRAUNFELS...MOVING SOUTH AT 20 MPH.

PEOPLE IN OR NEAR NEW BRAUNFELS SHOULD PREPARE OF DESTRUCTIVE WIND 
GUSTS. 

SOME LOCATIONS IN THE WARNING AREA INCLUDE FREIHEIT...ZORN...SOLMS
AND GERONIMO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2966 9793 2965 9828 2996 9827 2996 9801
TIME...MOT...LOC 2209Z 338DEG 18KT 2976 9809

$$
237 
WWUS54 KEWX 102229
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
529 PM CDT FRI AUG 10 2012

TXC091-187-209-102238-
/O.EXP.KEWX.SV.W.0105.000000T0000Z-120810T2230Z/
GUADALUPE TX-HAYS TX-COMAL TX-
529 PM CDT FRI AUG 10 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COMAL...SOUTH CENTRAL
HAYS AND NORTH CENTRAL GUADALUPE COUNTIES WILL EXPIRE AT 530 PM
CDT...

AT 527 PM CDT...THE SEVERE THUNDERSTORM IS MOVING OUT OF THE WARNING 
AREA. THIS WARNING WILL BE ALLOWED TO EXPIRE. ANOTHER SEVERE 
THUNDERSTORM WARNING HAS ALREADY BEEN ISSUED FOR AREAS TO THE SOUTH 
AND SOUTHWEST. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTH CENTRAL TEXAS.

LAT...LON 2966 9793 2965 9828 2996 9827 2996 9801
TIME...MOT...LOC 2228Z 338DEG 18KT 2967 9805

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 4:48 PM CDT, 0 minutes earlier.

Area forecast discussion, Aug 10, 4:48 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
448 PM CDT FRI AUG 10 2012

.UPDATE...
TEXT PRODUCTS AND GRIDS UPDATED FOR SVR TSTM WATCH 572. PRIMARY
THREAT WILL BE DAMAGING WIND GUSTS.

$&

.PREV DISCUSSION... /ISSUED 240 PM CDT FRI AUG 10 2012/

DISCUSSION...
WITHIN THE PAST COUPLE OF HOURS...ISOLATED TO SCATTERED CU CLOUDS
HAVE FORMED ACROSS THE HILL COUNTRY/ESCARPMENT AREA AND ALONG THE
COASTAL PLAINS OF SOUTHEAST TEXAS. MAXIMUM TEMPERATURES ACROSS
SOUTH CENTRAL TEXAS TO REACH THE LOWER TO MID 100S AND NEAR 100
OVER THE HILL COUNTRY. IT'S GOING TO FEEL EVEN HOTTER AROUND 3 PM
TO 6 PM AS HEAT INDEX VALUES NEAR THE 105 MARK.

AS THE AFTERNOON PROGRESSES...ISOLATED SHOWERS AND THUNDERSTORMS ARE
POSSIBLE ACROSS THE HILL COUNTRY WHILE MOVING SOUTHWARD ACROSS TWO
THIRDS OF SOUTH CENTRAL TEXAS LATE THIS AFTERNOON AND PART OF THE
EVENING. IF THESE STORMS DO FORM...AS A CONVERGENCE ZONE SETS UP
ACROSS THE HILL COUNTRY...COUPLED WITH HOT CONDITIONS...STRONG WINDS
OF 40 TO 50 MPH ARE POSSIBLE AS THE STORM DOWNDRAFT RUSHES TO THE
SURFACE.

AFTER THIS EVENING...CHANCES FOR RAIN WILL BE LIMITED TO NIL AS
UPPER LEVEL RIDGE REGAINS CONTROL OF SOUTH CENTRAL TEXAS WEATHER
CONDITIONS FOR THE NEXT SEVERAL DAYS. THE UPCOMING WEEKEND IS GOING
TO BE HOT AND DRY WITH SATURDAY AND SUNDAY HIGHS EXPECTED TO BE
NEAR AND ABOVE TRIPLE DIGITS. DRY CONDITIONS ARE ANTICIPATED
MONDAY AND TUESDAY AND NOT AS HOT. THE UPPER RIDGE IS PROGGED TO
WEAKEN BY THE MIDDLE OF NEXT WEEK AS IT SHIFTS SOUTHEASTWARD AND
OVER EAST TEXAS BY WEDNESDAY THROUGH FRIDAY. THIS WILL ALLOW
TROPICAL MOISTURE TO MOVE ACROSS THE COASTAL PLAINS AND SOUTH
CENTRAL TEXAS FOR A SLIGHT CHANCE OF SHOWERS OR THUNDERSTORMS FROM
THE SECOND PART OF NEXT WEEK INTO NEXT SATURDAY.

FIRE WEATHER...
WITH HIGH TEMPERATURES TRENDING A FEW DEGREES HOTTER THAN EXPECTED...
COUPLED WITH A CONVERGENCE ZONE ALONG THE ESCARPMENT...ISOLATED
THUNDERSTORMS COULD PRODUCE STRONG WIND GUSTS AND OUTFLOWS LATE
THIS AFTERNOON AND THIS EVENING. WITH LOW COVERAGE WILL CONSIDER
THIS AS ELEVATED FIRE WEATHER CONDITIONS...ALONG WITH THE ONGOING
TRENDS OF LATE AFTERNOON DRYNESS AND EARLY EVENING WIND MAXIMUMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              76 102  76 100  75 /  10  -   -   -   10
AUSTIN BERGSTROM INTL AIRPORT  73 102  73 100  73 /  10  -   -   -   10
NEW BRAUNFELS MUNI AIRPORT     73 102  73  99  72 /  20  -   -   -   -
BURNET MUNI AIRPORT            74 102  76 102  75 /  -   -   -   -   -
DEL RIO INTL AIRPORT           80 106  81 106  80 /  10  -   -   -   -
GEORGETOWN MUNI AIRPORT        74 101  76 100  75 /  -   -   -   -   10
HONDO MUNI AIRPORT             74 103  74 101  72 /  20  -   -   -   -
SAN MARCOS MUNI AIRPORT        74 103  73 100  73 /  10  -   -   -   10
LA GRANGE - FAYETTE REGIONAL   76 101  77  97  77 /  20  10  -   10  10
SAN ANTONIO INTL AIRPORT       77 103  77 100  76 /  10  -   -   -   -
STINSON MUNI AIRPORT           76 105  75 102  74 /  20  -   -   -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...04
SYNOPTIC/GRIDS...13
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Aug 10, 4:34 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
434 PM CDT FRI AUG 10 2012

TXZ171>173-183>194-202>209-217>225-228-111200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
434 PM CDT FRI AUG 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT...

ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS
AFTERNOON INTO THIS EVENING...ACROSS ALL BUT EXTREME NORTHERN
PARTS OF SOUTH CENTRAL TEXAS. THE MAIN THREAT WILL BE DAMAGING
WIND GUSTS OF 40 TO 60 MPH. SMALL HAIL IS ALSO POSSIBLE.

ISOLATED THUNDERSTORMS WITH BRIEF WIND GUSTS OF 4O TO 60 MPH
COULD MAKE WILDFIRES DIFFICULT TO CONTROL.

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON INTO
EARLY THIS EVENING ACROSS THE RIO GRANDE PLAINS AND SOUTHERN EDWARDS
PLATEAU DUE TO LOW RELATIVE HUMIDITIES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED SATURDAY THROUGH TUESDAY
AFTERNOONS INTO EARLY EACH EVENING ACROSS THE RIO GRANDE PLAINS AND
SOUTHERN EDWARDS PLATEAU DUE TO LOW RELATIVE HUMIDITIES.

CONDITIONS MAY APPROACH HEAT ADVISORY CRITERIA BOTH SATURDAY AND SUNDAY
AFTERNOONS ALONG THE RIO GRANDE PLAINS.

.SPOTTER INFORMATION STATEMENT...

In the hours before

Special weather statement, Aug 10, 3:36 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
336 PM CDT FRI AUG 10 2012

TXZ193-194-102100-
BASTROP-LEE-
336 PM CDT FRI AUG 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BASTROP AND WESTERN
LEE COUNTIES UNTIL 400 PM CDT...

AT 329 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES WEST OF FEDOR...OR 11 MILES EAST OF
ELGIN...MOVING SOUTH AT 15 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PAIGE...
  CIRCLE D-KC ESTATE...
  CAMP SWIFT...
  MCDADE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
Special weather statement, Aug 10, 4:18 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
418 PM CDT FRI AUG 10 2012

TXZ191-206-102145-
COMAL-HAYS-
418 PM CDT FRI AUG 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COMAL AND WESTERN
HAYS COUNTIES UNTIL 445 PM CDT...

AT 413 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF FISCHER...OR 7 MILES WEST OF
WIMBERLEY...MOVING SOUTH AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WIMBERLEY...
  CANYON LAKE DAM...
  FISCHER...
  CANYON CITY...
  SATTLER...
  STARTZVILLE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Special weather statement, Aug 10, 4:41 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
441 PM CDT FRI AUG 10 2012

TXZ189-190-206-102230-
BLANCO-COMAL-KENDALL-
441 PM CDT FRI AUG 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COMAL...SOUTHWESTERN
BLANCO AND EASTERN KENDALL COUNTIES UNTIL 530 PM CDT...

AT 438 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF BLANCO...MOVING SOUTH AT 10
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TWIN SISTERS...
  KENDALIA...
  GUADALUPE RIVER STATE PARK...
  SPRING BRANCH...
  BERGHEIM...
  ANHALT...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Special weather statement, Aug 10, 4:45 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
445 PM CDT FRI AUG 10 2012

TXZ186-189-102215-
KENDALL-KERR-
445 PM CDT FRI AUG 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KERR AND
NORTHWESTERN KENDALL COUNTIES UNTIL 515 PM CDT...

AT 443 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTH OF CYPRESS CREEK...OR 8 MILES
NORTHEAST OF KERRVILLE...MOVING SOUTH AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  KERRVILLE...
  COMFORT...
  CYPRESS CREEK...
  KERRVILLE STATE PARK...
  CENTER POINT...

THIS STORM MAY INTENSIFY. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 5:06 PM CDTSevere Thunderstorm WarningEWXUvalde30 min
Aug 10, 5:20 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe, Kendall, Wilson55 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.